MAUDE Adverse Event Report: CELESTICA VALENCIA SAU HAMMR

CELESTICA VALENCIA SAU HAMMR
Catalog Number 110046298
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Celestica is submitting this report to comply with fda reporting obligations under 21 cfr, part 803.This report is based upon information obtained by celestica, which celestica may not have been able to fully investigate or verify prior to the date the report was required by the fda.Celestica has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, celestica, or its employees that the device, celestica, or its employees caused or contributed to the event described in the report.The device was used for treatment, not diagnosis.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.As of this date, the device has not been received for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.Once the investigation is completed, and if additional information should become available, a supplemental medwatch report will be submitted accordingly.Device history review of the device history record(s) showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.
 
Event or Problem Description
It was reported that the impactor device was leaking water.This event occurred during surgery and the patient was involved.There were no reports of injuries, medical intervention or prolonged hospitalization.It was reported that the patient did not develop an infection after the surgery, and no medications were administered due to this event.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
HAMMR
Common Device Name
HAMMR
Manufacturer (Section D)
CELESTICA VALENCIA SAU
carretera valencia-ademuz
km 17,6
pobla de vallbona, valencia 46185
SP  46185
Manufacturer (Section G)
CELESTICA VALENCIA SAU
carretera valencia-ademuz
km 17,6
pobla de vallbona, valencia 46185
SP   46185
Manufacturer Contact
gonzalo encinas
carretera valencia-ademuz
km 17,6
pobla de vallbona, valencia 46185
SP   46185
MDR Report Key21585243
Report Number3010849408-2025-00001
Device Sequence Number15677563
Product Code GEY
UDI-Device Identifier08437025586004
UDI-Public08437025586004
Combination Product (Y/N)Y
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number110046298
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale